I am 16 years old and have had diabetes for two years. I am on insulin. My daily intakes are:
Morning: 34N, 2R
Evening: 12N, 10R
My problem is that I have low blood sugar from 11:00 to 12:00 and high blood sugar in the evening. What should I do?
You are already on a very low dose of R in the morning. This is a bit unusual and suggests that you are not eating a breakfast with enough carbohydrate. Also, on a twice daily insulin regimen, you need to take a mid morning snack of at least 20g of carbohydrate. You should take your blood sugar records to your diabetes team and discuss. It may be an appropriate time for you to consider a multiple injection regimen which could offer you more flexibility in terms of eating and activity.
Original posting 28 Aug 1999
Posted to Daily Care
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.